# SDR DALA2025022001340

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N865DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31976
- Aircraft time: 26,660 hours, 10,219 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3865 -ATB- DUE TO LEFT ENGINE OVERHEAT. CORRECTIVE ACTION: MAINTENANCE REPLACED LOWER LEFT HAND ENGINE CORE FIRE LOOP PER B737 AMM 26-51.
